# SDR USAA960328

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 312
- Part time: 19,862 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-1' CHECK VISUAL INSPECTION, FOUND 1 INCH BY 2 INCH CORRODED AREA, BS 312, FLOOR BEAM BL ZERO.  CUT OUT CORRODED SECTION OF UPPER CHORD FROM LBL 38 TO RBL 25 AND SPLICED IN NEW CHORD SECTION.  REPAIRED PER T.R. 53-10-03.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (X)
